>  Publications
 >  2017

Publications 2017

  1. F. Barbero, B.A. Juárez-Aubry, J. Margalef-Bentabol, E.J.S. Villaseñor
    "Boundary Hilbert spaces and trace operators"
    Classical and Quantum Gravity 34, 095005 (2017) [doi:10.1088/1361-6382/aa65ff]

  2. F. Barbero, J. Margalef-Bentabol, E.J.S. Villaseñor
    "Functional evolution of scalar fields in bounded one-dimensional regions"
    Classical and Quantum Gravity 34, 065004 (2017) [doi:10.1088/1361-6382/aa5e8c]

  3. L.L. Bonilla, M. Álvaro, and M. Carretero
    "Chaos-based true random number generators"
    Journal of Mathematics in Industry 7, 1 (17 pp) (2017) [doi:10.1186/s13362-016-0026-4]

  4. L.L. Bonilla, V. Capasso, M. Álvaro, M. Carretero, and F. Terragni
    "On the mathematical modelling of tumour induced driven angiogenesis"
    Mathematical Biosciences and Engineering 14, 45-66 (2017) [doi:10.3934/mbe.2017004]

Mirror site at http://euler.uc3m.es/scala/.

Last update on 24/April/2017 by Webmaster ()

Valid HTML 4.01 Transitional Valid CSS!